|Table of Contents|

Output Feedback Stabilization for Stochastic Markov Jump Systems

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2007年03期
Page:
270-273
Research Field:
Publishing date:
2007-06-30

Info

Title:
Output Feedback Stabilization for Stochastic Markov Jump Systems
Author(s):
SUN Min-hui12XU Sheng-yuan1ZOU Yun1
1.School of Automation,NUST,Nanjing 210094,China;2.Department of Mathematics,Ocean University of China,Qingdao 266071,China
Keywords:
stochastic systems linearmatrix inequalities robust stability M arkov process outpu t feedback
PACS:
TP13
DOI:
-
Abstract:
Th is paper investigates the prob lem s of static output feedback con tro l for uncertain stochasticM arkov jump systems. Th is paper designs a stat ic output feedback controller so that the closed-loop system is mean-square stable for all adm issible uncertainties. Sufficient cond itions are obta ined to guaran tee that the involved system has robust stabilization in terms ofmatrix inequa lities. The substitutive LM Imethod is adopted to solve thesematrix inequa lities. A possible numerica l algorithm is proposed to design the correspond ing output feedback contro ller. A num erical example is g iven to illustrate the effectiveness o f the g iven method.

References:

[ 1] M aritonM. Jum p linear contro l of system s [M ]. New Yo rk: M arce-lDekker, 1990.
[ 2] Feng X, Loparo K A, Ji Y, Ch izeck H. Stochastic stab ility properties of jump linear systems [ J]. IEEE Transactions on Autom atic Contro,l 1992, 37 ( 1): 38- 53. [ 3 ] M ao X. Stability of stochastic d iffe rentia l equations w ithM arkov ian sw itch ing [ J]. S to chastic Process and the ir Applications, 1999, 79 ( 1): 45- 67. [ 4 ] Ji Y, Ch izeck H. Contro llability, stab ilizab ility and continuous-tim eM arkov ian jum p linear quadratic conro l [ J]. IEEE T ransactions on Autom atic Contro ,l 1990, 35 ( 7): 777- 788.
[ 5] Bernard F, Dufour F, Bertrand P. On the JLQ prob lem w ith uncertain ty [ J]. IEEE T ransactions on Autom atic Contro.l 1997, 42 ( 6): 869- 872.[ 6 ] Chen W, Guan Z, Lu X. De lay-dependent output feedback stab ilisa tion o fM arkov ian jum p system w ith tim e-de lay [ J]. IEE Proceedings: Control Theory and Applications, 2004, 151 ( 5): 561- 566.
[ 7] 邓飞其, 陈金堂, 刘永清. 多模态Ito 随机系统的均 方稳定性与鲁棒镇定[ J]. 控制理论与应用, 2000, 17( 4): 569- 572. [ 8 ] 吴淮宁, 谢凯年, 尤昌德. 随机系统的鲁棒状态反 馈控制[ J] . 信息与控制, 1998, 27( 1): 1- 5. [ 9 ] Boukas E K, Yang H. Exponentia l stab ilizab ility of stochastic system s w ithM arkov ian jum ping param eters [ J]. Autom atica, 1999, 35 ( 8): 1 437- 1 441.
[ 10] Fu jim oriA. Optim ization o f static output feedback using substitutive LM I formu lation [ J]. IEEE Transactions on Autom atic Contro,l 2004, 49 ( 6): 995- 999.
[ 11] Xu S, Chen T. Robust contro l fo r uncerta in stochastic system s w ith state de lay [ J]. IEEE Transactions on Automa tic Contro,l 2004, 47 ( 12): 2 089- 2 094.
[ 12] Ko lm anovsk ii V B, M yshkia A D. Applied theo ry o f functiona l d ifferentia l equations [M ]. Dordrecht, The N ether lands: K luw er, 1992.

Memo

Memo:
-
Last Update: 2007-06-30